کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4613767 | 1339272 | 2017 | 18 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Hermite–Hadamard and Hermite–Hadamard–Fejér type inequalities for generalized fractional integrals
ترجمه فارسی عنوان
نابرابریهای نوع Hermite–Hadamard–Fejér و Hermite–Hadamard برای انتگرالهای کسری تعمیم یافته
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
نابرابری Hermite–Hadamard؛ نابرابری Hermite–Hadamard–Fejér؛ انتگرال کسری Riemann-Liouville؛ انتگرال کسری Hadamard؛ انتگرال کسری Katugampola ؛ تحدب
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
آنالیز ریاضی
چکیده انگلیسی
In this paper we obtain the Hermite–Hadamard and Hermite–Hadamard–Fejér type inequalities for fractional integrals which generalize the two familiar fractional integrals namely, the Riemann–Liouville and the Hadamard fractional integrals into a single form. We prove that, in most cases, we obtain the Riemann–Liouville and the Hadamard equivalence just by taking limits when a parameter ρ→1ρ→1 and ρ→0+ρ→0+, respectively.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Mathematical Analysis and Applications - Volume 446, Issue 2, 15 February 2017, Pages 1274–1291
Journal: Journal of Mathematical Analysis and Applications - Volume 446, Issue 2, 15 February 2017, Pages 1274–1291
نویسندگان
Hua Chen, Udita N. Katugampola,